RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1984, Volume 20, Number 12, Pages 2153–2156 (Mi de5381)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Asymptotics of the sum of a Schlömilch series

V. F. Bondarenkoa, M. V. Fedoryukb

a Minsk Institute of Radio Technology
b Moscow Institute of Physics and Technology

Full text: PDF file (534 kB)

Bibliographic databases:
UDC: 517.584
Received: 08.07.1982

Citation: V. F. Bondarenko, M. V. Fedoryuk, “Asymptotics of the sum of a Schlömilch series”, Differ. Uravn., 20:12 (1984), 2153–2156

Citation in format AMSBIB
\Bibitem{BonFed84}
\by V.~F.~Bondarenko, M.~V.~Fedoryuk
\paper Asymptotics of the sum of a Schl\"omilch series
\jour Differ. Uravn.
\yr 1984
\vol 20
\issue 12
\pages 2153--2156
\mathnet{http://mi.mathnet.ru/de5381}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=772813}
\zmath{https://zbmath.org/?q=an:0562.40003}


Linking options:
  • http://mi.mathnet.ru/eng/de5381
  • http://mi.mathnet.ru/eng/de/v20/i12/p2153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Bondarenko, “The efficient summation of Schlömilch series of cylindrical functions”, U.S.S.R. Comput. Math. Math. Phys., 31:7 (1991), 101–104  mathnet  zmath
  • Number of views:
    This page:45
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019